# SDR IPXA2015081992514

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,889 hours, 10,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS FAILED ON PASSING FL240.    R & R EPSU.  OPS CHECKED GOOD IAW AMM 33-51-14-0401.
